# SDR UIEA2019020653106

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,303 hours, 20,319 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER PUSH BACK APU DUCT 0 PSI( TRANSFERRED TO MDDR 106938 MEL 49-11-01A CAT C DUE DATE 15FEB1  LP 1054241-M10 PERFORMED OPS CHECK OF APU  IAW AMM 49-41-01 DUCT PRESSURE  OVER 25 PSI    CLEARED MDDR  PLACARD REMOVED  )
